# SDR CA090901001

- Difficulty date: August 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 12,609 hours
- Engine: Allsn 250C30S
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Horn
- Part number: 7610305001101
- Condition: Cracked
- Location: T/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUTINE INSP REVEALED APPARENT CRACK IN T/R PITCH CHANGE BEAM (HORN, ADJACENT TO BUSHING). BEAM SN IS A067-00042. AFTER REMOVAL OF PROTECTIVE PAINT COATING EXISTENCE OF CRACK WAS CONFIRMED BOTH VISUALLY AND BY LPI METHOD. CRACK EXTENDS FROM THE OD OF THE BUSHING OUTWARD TO THE OUTER EDGE OF THE HORN. (SERVICEABLE PART INSTALLED ON HELICOPTER) FOR LOCATION OF DEFECT. PITCH CHANGE BEAM REPLACED, ACFT RETURNED TO SERVICE. DUE TO CRITICAL LOCATION OF DISCOVERED CRACK, OPERATOR TO IMPLEMENT ONE TIME INSP, INCREASED INSP GUIDELINES FOR REPETITIVE INSP, AND PERIODIC NDT WITH FULL O/H CRITERIA INSP.
